# SDR AUS20010679

- Difficulty date: June 29, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660714255
- Condition: Cracked
- Location: Propeller
- Part time: 9,018 cycles
- Component: Propeller Hub, Rotol, R3904123F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN AREA AROUND TWO OF THE MOUNT BOLT HOLES. FOUND USING EDDY CURRENT INSPECTION IAW AD/PR/33.
